CSpace

Browse/Search Results:  1-10 of 43 Help

Selected(0)Clear Items/Page:    Sort:
求解可压缩流的二维通量分裂格式 期刊论文
计算力学学报, 2020, 卷号: 37, 期号: 2, 页码: 247-253
Authors:  胡立军;  翟健;  袁礼
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
euler equations  compressible flow  Toro-Vazquez splitting  genuinely two-dimensional flux splitting scheme  GT-TV scheme  robustness  欧拉方程  可压缩流  Toro-Vazquez分裂  真正二维通量分裂格式  GT-TV格式  鲁棒性  
A diffuse interface model and semi-implicit energy stable finite element method for two-phase magnetohydrodynamic flows 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2019, 卷号: 356, 页码: 435-464
Authors:  Yang, Jinjin;  Mao, Shipeng;  He, Xiaoming;  Yang, Xiaofeng;  He, Yinnian
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Two-phase MHD flows  Diffuse interface models  Finite element method  Energy stability  Semi-implicit scheme  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
Symplectic simulation of dark solitons motion for nonlinear Schrodinger equation 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1485-1503
Authors:  Zhu, Beibei;  Tang, Yifa;  Zhang, Ruili;  Zhang, Yihao
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equation  Ablowitz-ladik model  Symplectic methods  K-symplectic methods  Invariants  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:11/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
A new family of fourth-order locally one-dimensional schemes for the 3D elastic wave equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 348, 页码: 246-260
Authors:  Zhang, Wensheng
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
3D  Elastic wave equation  LOD  Fourth-order accuracy  Splitting  
A Fast Algorithm for the Caputo Fractional Derivative 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 656-677
Authors:  Wang, Kun;  Huang, Jizu
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
Caputo derivative  fast algorithm  polynomial approximation  error  graded mesh  
ANALYSIS OF A SPLITTING SCHEME FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION WITH MULTIPLICATIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2045-2069
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:11/0  |  Submit date:2018/10/07
damped stochastic nonlinear Schrodinger equation  exponential integrability  strong order  weak order  Kolmogorov equation  
ANALYSIS OF A SPLITTING SCHEME FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION WITH MULTIPLICATIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2045
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Parallel numerical simulation of the thermal convection in the Earth's outer core on the cubed-sphere 期刊论文
GEOPHYSICAL JOURNAL INTERNATIONAL, 2017, 卷号: 209, 期号: 3, 页码: 1934-1954
Authors:  Yin, Liang;  Yang, Chao;  Ma, Shi-Zhuang;  Huang, Ji-Zu;  Cai, Ying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Core  Dynamo: theories and simulations  Non-linear differential equations  Numerical solutions